Downloads: 117

Files in This Item:
File Description SizeFormat 
1410-2.pdf2.06 MBAdobe PDFView/Open
Title: Gelfand対の分類について (表現論および等質空間上の調和解析)
Other Titles: On a classification of Gelfand pairs (Representation theory and harmonic analysis on homogeneous spaces)
Authors: 菊地, 克彦  kyouindb  KAKEN_id
Author's alias: Kikuchi, Katsuhiko
Issue Date: Jan-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1410
Start page: 9
End page: 29
Appears in Collections:Representation theory and harmonic analysis on homogeneous spaces

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.